Stomach Upset

Your stomach can get upset due to food poisoning, overeating, fatty food, stress, smoking, too much alcohol, or motion sickness. Some medical conditions, such as ulcers, lactose intolerance, GERD (gastroesophageal reflux disease), intestinal infestation, etc., can also result in stomach upset. There are various home remedies and medicines available to treat an upset stomach.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can a combination of Aleve and Goody's induce stomach upset?

Query: Hi doctor, I recently had a migraine, so I took two tablets of Aleve. It did not work, so I took Goody's powder, but the pain was still there, so I took another one. The migraine pain has gone, but my stomach seems to be upset.  Read Full »


Dr. Jeremy David O' Kennedy

Answer: Hi, Welcome to icliniq.com. Sorry to hear about your headache. Aleve (Naproxen) and Goody's powder (combination of Aspirin, Acetaminophen, and Caffeine) both contain NSAIDs (non-steroidal anti-inflammatory drugs) like Aspirin, Ibuprofen, Naproxen, Piroxicam, Diclofenac, etc. Although NSAIDs are very...  Read Full »

Please suggest treatment for an ITP patient suffering from an upset stomach and sore throat.

Query: Hi doctor, I am a 31-year-old male. I have stomach upset, shortness of breath, sore throat, chest pain, and tightness in chest for the past couple of months. I am an ITP patient. I have fluctuation in my platelet count between 400,000 to 600,000 for the past six months. Till now, I have consulted m...  Read Full »


Dr. Muhammad Zubayer Alam

Answer: Hi, Welcome to icliniq.com. I understand your concern. According to the statement, you are suffering from stomach upset, shortness of breath, sore throat, chest pain, and tightness for the past few months. You are a known case of ITP (idiopathic thrombocytopenic purpura). According to the investig...  Read Full »

I take medications for diabetes for the past two years but when I take Glycomet with other medicines, my stomach gets upset. What should I do?

Query: Hi doctor, I have been suffering from IBS without any pain for the last 20 years, and for the last two years, I have been suffering from BS. My fasting is under control, but PP variates from 150 to 250 mg/dL. I take Glycomet-GP2. When I take other medicines with it, like Teniva-M then, my stomach be...  Read Full »


Dr. Hafiz Muhammad Hassan Shoukat

Answer: Hi, Welcome to icliniq.com. I understand your query. First of all looks like both tablets you mentioned contain Metformin, so not a good combination. Metformin is a very effective and good medicine for diabetes, but in many patients, it causes stomach problems. The good thing about these stomach ...  Read Full »

My 75-year-old grandfather does not eat and complains of stomach issues. What to do?

Query: Hello doctor, My grandfather is 75 years old. He does not like to eat and says that his stomach controls him. When he does eat, he suddenly goes to the bathroom even if he has not finished eating. But when he goes to the bathroom, he says that his stomach is upset and then lies down. What can we do...  Read Full »


Dr. Arpit Varshney

Answer: Hello, Welcome to icliniq.com. I have read your concern in detail, and will surely help you. There can be multiple reasons for the symptoms you have described. To state a few: 1. IBS (irritable bowel syndrome). 2. Short gut syndrome (a condition where your body cannot absorb the nutrients b...  Read Full »

What is the relation between diabetes and stomach issues?

Query: Hello doctor, My stomach is not well. I also take sugar tablet Vinglyn M 1000 for the last four months and BP tablet Telkonol-AM for the last one month. I have attached the x-ray.  Read Full »


Dr. Ajeet Kumar

Answer: Hello, Welcome to icliniq.com. I have seen you ultrasound abdomen report, that seems normal (attachment removed to protect patient identity). Kindly let me know for how long your have diabetes? Since it is very important to know its duration and basically control of that diabetes in those past ye...  Read Full »

I am a 28-year-old male with difficulty swallowing, an upset bowel, and a sore throat with puss discharge. Kindly suggest a treatment.

Query: Hello doctor, I am a 28-year-old-male, with a height of 5'10 and a weight of 80 kgs. I have problems like not feeling hungry, having pulsating pain in my left thighs (earlier it was near calf muscles), a change in bowel habits from once a day to three times a day, and mucus discharge with no blood i...  Read Full »


Dr. Shoaib Javeed Khan

Answer: Hello, Welcome to icliniq.com. I have gone through your query with diligence. In my opinion, the best next step forward would be a stool analysis. The stool analysis would help to confirm any signs of an infection, and if an infection is ruled out, then there is no point in treating you with antib...  Read Full »

I suffer from stomach aches, loose stools, and nausea after swallowing a portion of the tooth crown. Kindly help.

Query: Hi doctor,I have a 16-year-old crown at the top left side of my mouth, and it has been chipping out for the past three days. I have already fixed an appointment with my dentist for this. But, about ten hours ago, I was talking, and it felt like something went down my throat. It felt like I swallowe...  Read Full »


Dr. Bharat Joshi

Answer: Hi, Welcome to icliniq.com. Thanks for writing in, and I understand your concern. Zirconia crown cannot cause any bleeding because it is completely biocompatible and is easily excreted from the body. But metal crown can take some more time to get out, but it will be out during normal bowel motion...  Read Full »

I am fine after four days of antibiotics. Should I really continue it for seven days?

Query: Hello doctor,I got Doxycycline prescribed 100 mg twice daily for seven days for a throat infection. The side effects, like upset stomach and bowel movements, are very irritating. The throat infection after four days of taking medicine is much better. Do I need to finish the seven days course?  Read Full »


Dr. Shyam Kalyan. N

Answer: Hello,Welcome to icliniq.com.Ideally, you should complete the seven-day course. A full course of antibiotics is required to ensure that the bacteria do not turn resistant by acquiring resistant traits. The antibiotic now would have killed the bacteria which are living. Once the dormant bacteria gets...  Read Full »

I have an upset stomach and diarrhea on and off since last week. Is it something serious?

Query: Hello doctor, I use Lexapro, an antidepressant, and have been using birth control for five months now. I have had an upset stomach and diarrhea on and off since last week. It only happens in the morning after breakfast and coffee once a day. I went on a bland diet, and it stopped this week. I am ju...  Read Full »


Dr. Yermal Tanmai Deelip

Answer: Hello, Welcome to icliniq.com. Thanks for writing in, and I understand your concern. I went through your concern about stomach upset and diarrhea. I would like to know more details about your present symptoms. Do you have a fever? Or any other associated symptoms like body aches, headache, nausea,...  Read Full »

Can Eldopar be used for children?

Query: Hi doctor, My daughter has been experiencing some stomach ache since two hours. She went to the toilet and had loose stool, not exactly watery but loose. She is also complaining of vomiting feeling. Can I give her Eldopar? Is any antibiotic required for stomach infection? I have given her 5 mL of On...  Read Full »


Dr. Deepak Patel

Answer: Hi, Welcome to icliniq.com. I can understand your concern. Stomach ache, nausea and loose stools could be due to acute gastroenteritis, food poisoning or stomach upset. Child will need antibiotics, because this appears to be an infection. Eldopar contains Loperamide drug, which is used to st...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.